International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 4, Part B

On unitary equivalence and almost similarity of some classes of operators in Hilbert spaces


Author(s): Sammy Karani Kiprop, Denis Njue King’ang’i and Jairus Mutekhele Khalagai

Abstract: In operator theory, it is a well-known fact that two similar operators have equal spectra even if they do not belong to the same class of operators. However, under a stronger relation of unitary equivalence it can be shown that two unitarily equivalent operators may belong to the same class of operators. In this paper our task is to show some results on such operators which belong to the same class and not only unitary equivalence but also under isometric equivalence. We also endeavor to extend this consideration to almost similarity of operators.

Pages: 112-114 | Views: 115 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
Sammy Karani Kiprop, Denis Njue King’ang’i, Jairus Mutekhele Khalagai. On unitary equivalence and almost similarity of some classes of operators in Hilbert spaces. Int J Stat Appl Math 2020;5(4):112-114.
Call for book chapter
International Journal of Statistics and Applied Mathematics